Discussions By Condition: Gastrointestinal conditions

Candida treatment- Abdominal Pain

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: scrunch
  • July 25, 2007
  • 05:13 PM

After much online research of symptoms, I started doing the candida diet about 2 weeks ago and started noticing a drastic difference.

I started taking a Candida QuickCleanse sold at my local GNC about 10 days ago, and about a week into it I've been having abdominal aches on and off... they lasted a few hours once...sort of a dull, gnawing ache as a result of the medication. I know it's from the medication because I've never had this kind of abdominal pain before. I read somewhere online that this is because the candida is made of cellulose, which is breaking down and causing gas pockets. Does anyone know anything about this and what I could do?

After the first week I also had a little bit of loose stool and fatigue, which they listed as side effects of candida detoxification.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?